# SDR ASOA20150114002

- Difficulty date: January 14, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 28,893 hours, 22,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE LT AND RT OVERWING EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE R & R THE NR 4 EMERGENCY LIGHT SYSTEM BATTERY CHARGER POWER SUPPLY WITH OPS CHECK GOOD.   ACFT WAS APPROVED FOR RETURN TO SERVICE.
